Frontalis muscle visible when lifting my brows after Dysport. (Photo)
Doctor Answers 11
Protruding frontalis after Dysport?
I don't think that this is what is going on. This is not frontalis muscle. It looks more like a large vein. I still would wait and see what happens over time. It is possible that the Dysport caused dilation of the vein either by trauma to the vein with injections or by causing the small muscles which surround the vessel to relax. Probably nothing to do in either case though.
Dysport in Frontalis Muscle
I agree it is a bit early to be concerned. Dysport can take up to two full weeks to see the final results. At that time, the Frontalis muscle will completely relax and the lines will soften. If there is any concern past that point, I recommend speaking to your injector for touch up.
Javad Sajan, MD
Frontal recruitment after Dysport
You might also like...
Frontalis muscle visible when lifting my brows after Dysport.
Frontalis muscle visible after Dysport
Hello, Thank you for sharing your question. You are correct that it is too soon to tell if you need an additional injection of Dysport. It takes approximately 10 days to set where you can then see the full result. If after about two weeks you can see uneven movement in your forehead when you animate the muscle, then you may need more Dysport. Please be aware that if too many units are added to the muscle you may see drooping in your brows. Consult with the doctor that performed the injection after the two weeks has passed if you still have an issue. Best wishes, Dr. B.
It is too soon to receive additional injections and/or determine if your initial injections/dosage were appropriate for your desired result. Wait 10 to 14 days and get re-evaluated by your licensed professional at that time.
Dysport Injection Results
Dysport muscle effects?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.